Alert archive / New York / Wind Advisories in 2008

Wind Advisory 3, NWS Binghamton, NY

February 9, 20087 counties in Pennsylvania; 17 counties in New York

NWS Binghamton, NY issued this wind advisory at Feb 9, 2008, 3:38 PM EST for 7 counties in Pennsylvania; 17 counties in New York. It took effect at Feb 10, 2008, 10:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2008, 3:38 PM EST (20:38 UTC)
In effect from
Feb 10, 2008, 10:00 AM EST
Expired
Feb 10, 2008, 7:48 PM EST
In force
10 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 092038
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EST SAT FEB 9 2008


NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-100445-
/O.NEW.KBGM.WI.Y.0003.080210T1500Z-080211T0500Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
338 PM EST SAT FEB 9 2008

...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT EST
SUNDAY NIGHT. 

A STRONG COLD FRONT WILL PASS THROUGH THE REGION LATE SUNDAY
MORNING. SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL BECOME WEST
BEHIND THE FRONTAL PASSAGE, AND INCREASE TO 20 TO 30 MPH DURING THE
AFTERNOON...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE THROUGH THE
EVENING HOURS. WHILE THE WINDS WILL DIMINISH SOME OVERNIGHT, IT
WILL STILL REMAIN QUITE BREEZY...WITH WEST WINDS 15 TO 25 MPH WITH
GUSTS TO 35 MPH POSSIBLE. 

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS ARE
EXPECTED TO REACH AT LEAST 30 MPH AND/OR FREQUENT GUSTS TO OVER
45 MPH. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO
TREES, POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY
AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING
THROUGH THE ADVISORY AREA YOU SHOULD KEEP A FIRM GRIP ON THE
WHEEL, ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES.

$$
4 follow-up statements
000 
WWUS71 KBGM 100159
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
859 PM EST SAT FEB 9 2008

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-101200-
/O.CON.KBGM.WI.Y.0003.080210T1500Z-080211T0500Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
859 PM EST SAT FEB 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO MIDNIGHT
EST SUNDAY NIGHT. 

A STRONG COLD FRONT WILL PASS THROUGH THE REGION SUNDAY MORNING.
SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL BECOME WEST BEHIND THE
FRONTAL PASSAGE... AND INCREASE TO 20 TO 30 MPH DURING THE
AFTERNOON...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE THROUGH THE
EVENING HOURS. WHILE THE WINDS WILL DIMINISH SOME OVERNIGHT...IT
WILL STILL REMAIN QUITE BREEZY...WITH WEST WINDS 15 TO 25 MPH 
WITH GUSTS TO 35 MPH POSSIBLE.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS ARE
EXPECTED TO REACH AT LEAST 30 MPH AND/OR FREQUENT GUSTS TO OVER
45 MPH. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO
TREES... POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE
ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE
TRAVELING THROUGH THE ADVISORY AREA YOU SHOULD KEEP A FIRM GRIP
ON THE WHEEL... ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES.

$$

ARNOTT
000 
WWUS71 KBGM 100847
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 AM EST SUN FEB 10 2008

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-101715-
/O.CON.KBGM.WI.Y.0003.080210T1500Z-080211T0500Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
347 AM EST SUN FEB 10 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT. 

A STRONG COLD FRONT WILL PASS THROUGH THE REGION SUNDAY MORNING.
SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL BECOME WEST AND
INCREASE TO 20 TO 30 MPH DURING THE AFTERNOON. WIND GUSTS AS HIGH
AS 50 MPH ARE POSSIBLE THROUGH THE EVENING HOURS. WHILE THE WINDS
WILL DIMINISH AFTER MIDNIGHT...IT WILL STILL REMAIN QUITE
BREEZY...WITH WEST WINDS 10 TO 20 MPH WITH GUSTS AROUND 30 MPH
POSSIBLE.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS ARE
EXPECTED TO REACH AT LEAST 30 MPH AND/OR FREQUENT GUSTS TO OVER
45 MPH. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO
TREES... POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE
ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE
TRAVELING THROUGH THE ADVISORY AREA YOU SHOULD KEEP A FIRM GRIP
ON THE WHEEL... ESPECIALLY FOR THOSE WITH HIGH PROFILE VEHICLES.

$$
000 
WWUS71 KBGM 101928
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EST SUN FEB 10 2008

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-110500-
/O.CON.KBGM.WI.Y.0003.000000T0000Z-080211T0500Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
228 PM EST SUN FEB 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

WEST WINDS AT 15 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. AREAS OF
BLOWING SNOW ARE LIKELY, WITH POOR VISIBILITY. WHILE THE WINDS
WILL DIMINISH AFTER MIDNIGHT...IT WILL STILL REMAIN QUITE
BREEZY...WITH WEST WINDS 10 TO 20 MPH WITH GUSTS AROUND 30 MPH
POSSIBLE.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS ARE
EXPECTED TO REACH AT LEAST 30 MPH AND/OR FREQUENT GUSTS TO OVER
45 MPH. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE
OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA YOU SHOULD
KEEP A FIRM GRIP ON THE WHEEL... ESPECIALLY FOR THOSE WITH HIGH
PROFILE VEHICLES.

$$
000 
WWUS71 KBGM 110048
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
748 PM EST SUN FEB 10 2008


NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-110200-
/O.CAN.KBGM.WI.Y.0003.000000T0000Z-080211T0500Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
748 PM EST SUN FEB 10 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND
ADVISORY. 

WINDS...ALTHOUGH STILL QUITE STRONG ACROSS THE AREA THIS 
EVENING...HAVE DROPPED BELOW ADVISORY CRITERIA. THEREFORE THE
WIND ADVISORY HAS BEEN CANCELLED. WINDS WILL CONTINUE TO BE STRONG
OVERNIGHT...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO 35 MPH.

$$

ARNOTT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:24 PM EST, 14 minutes earlier.

Area forecast discussion, Feb 9, 3:24 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
324 PM EST SAT FEB 9 2008

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE UPPER GREAT LAKES WILL DRAG A WEAK
FRONT THROUGH THE AREA TONIGHT, CONTINUING CHANCES FOR SNOW
SHOWERS. ON SUNDAY, AN ARCTIC COLD FRONT WILL SWEEP THROUGH THE
REGION, ACCOMPANIED BY SNOW SHOWERS AND WINDY CONDITIONS. BEHIND
THE FRONT, A BAND OF LAKE EFFECT SNOW WILL SET UP EAST OF LAKE
ONTARIO, WITH SNOW SHOWERS CONTINUING THROUGH MONDAY EAST AND
SOUTHEAST OF THE LAKE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SFC LOW PRESSURE LOCATED OVER UPPER MICHIGAN WILL CONTINUE MOVING
TO THE NORTHEAST, AND DRAG A WEAK FRONT THROUGH THE AREA TONIGHT.
THIS WILL KEEP THE SHSN GOING, WITH THE BEST CHC DURING THE
EVENING. JUST SOME LGT ACCUMS EXPECTED...MAY SEE UP TO AN INCH IN
NORTH AND EASTERN SECTIONS. WILL KEEP LIKELY POPS GOING THIS
EVENING, THEN CUT BACK TO CHC MOST OF THE AREA AFTER MIDNIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
ARCTIC FRONT SWINGS THROUGH AREA DURING THE 15Z TO 18Z TIME FRAME.
KEPT LIKELY POPS GOING DUE TO STRONG DYNAMICS AND SUFFICIENT
MOISTURE WITH THE BOUNDARY. ONCE FRONT PASSES, WINDS INCREASE IN
THE AFTN AND SHSN WILL LIKELY DIMINISH...EXCEPT FOR AREAS EAST OF
LAKE ONTARIO. MODEL DATA INDICATES BAND OF LES SETTING UP AND
DROPPING INTO NRN ONEIDA COUNTY AFTER ABOUT 18Z. GOOD AGREEMENT
AMONG DIFFERENT MODEL INDICATORS...SHOWING THE BAND IN THE
NORTHERN PART OF THE COUNTY...POSSIBLY BRUSHING FAR NORTHERN
ONONDAGA AND MADISON SUNDAY NIGHT...BEFORE DROPPING SWD INTO
ONONDAGA/MADISON DURING MONDAY MORNING. FEELING IS THAT WARNING
ACCUMS ARE QUITE PSBL IN NRN ONEIDA, WHILE HIGH END ADVISORY
ACCUMS TO LOW END WARNING POSSIBLE IN A FEW SPOTS IN NORTHERN
ONONDAGA/MADISON SUNDAY NIGHT INTO EARLY MONDAY. WILL GO WITH A
WATCH FOR NRN ONEIDA AND LET AREAS TO THE SOUTH RIDE FOR NOW GIVEN
THAT ONLY ADVISORY MAY BE NEEDED AND START TIME IS LATER. AS FOR
WINDS...WILL ISSUE AN ADVISORY WITH GUSTS IN THE 40 TO 50 MPH
RANGE FROM LATE MORNING SUNDAY THROUGH MIDNIGHT.

SUNDAY NIGHT/MONDAY...WITH TEMPS DROPPING INTO THE SINGLE DIGITS SUNDAY
NIGHT/EARLY MONDAY AS THE CORE OF THE ARCTIC AIR MOVES IN...WIND
CHILLS MAY APPROACH ADVISORY CRITERIA AND WE MAY HAVE TO THINK
ABOUT ADDRESSING THIS ISSUE WITH UPCOMING PKGS. MEANWHILE...LES
WILL CONTINUE SOUTHEAST OF LAKE ONTARIO. IT LOOKS LIKE ON MONDAY
THE SHSN WILL BE AROUND THE SYR AREA AND SOUTH OF UCA. WILL ONLY
ISSUE THE WATCH FOR NRN ONEIDA THROUGH 12Z MONDAY AS IT LOOKS
LIKE THE BULK OF ACTIVITY MAY BE SOUTH OF THERE.

MONDAY NIGHT/TUESDAY...NEXT SYNOPTIC SYSTEM APPROACHES ON TUESDAY
AS LOW PRESSURE MOVES FROM MS TO OH RIVER VALLEYS AND SPREADS SNOW
INTO THE FA ALONG WARM FRONT WITH PSBL COASTER DEVELOPMENT LATER. IT
IS HERE THAT I HAPPILY LEAVE IT TO THE EXTENDED FCSTR...

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UNCERTAIN SCENARIO AS THE OPERATIONAL GFS TRENDS TWRD THE ECMWF
WITH A DVLPG CSTL SYSTEM. 00Z ECMWF IS COLDER AND FURTHER TO SEA
WITH THE SFC LOW AND WLD GIVE THE AREA MAINLY LGT SNOW. GFS HAS A
MORE INLAND TRACK AND WLD BRING MIXED PCPN TO THE SE ZONES AT
LEAST. TO BE SAFE...AND WITH CONSISTENCY HAVE STAYED NEAR THE GFS
SOLN AND GONE WITH LIKELY POPS WITH THE CHANCE FOR MIXED PCPN IN
THE SE ZONES ON LATE TUE NGT AND EARLY WED. DID NOT YET BUY THE
GMOS CAT POPS FOR THIS SYSTEM.

BROAD TROF IS ESTABLISHED IN THE WAKE OF WED/S STORM AND THE AREA
WILL RETURN TO BLO NRML TEMPS. OPEN WV AND WEAK SFC REFLECTION
PASSES THE AREA FRI AND SAT AND BRINGS WIDESPREAD LGT SNOWS.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
MAINLY LGT SNOWS WILL CONT OVER THE FCST SITES INTO THE EVE WITH
MVFR AND OCNL IFR CIGS AND VSBYS. WINDS SHD REMAIN GNRLY SOUTH AT
5 TO 10 MPH. LOW MVES EAST WITH A TROF AND BRINGS WINDS ARND TO A
MORE SWLY FLOW. STILL SOME SCT SNOW SHWRS OVRNGT COULD RESULT IN
MVFR CONDS. INCRSG WINDS AND CAA ON SUN WILL RESULT IN SNOW
SHWRS...ESP INVOF A COLD FNT WHICH WILL PASS NEAR THE END OF THE
PD. LOCALIZED IFR CONDS IN SNOW SHWRS ARE PSBL...WITH WIND GUSTS
APRCHG 30 KTS.

FOR THE SUNDAY THROUGH WEDNESDAY TIMEFRAME... SUNDAY EVENING...EXPECT
ALL SITES EXCEPT RME AND PERHAPS SYR TO IMPROVE TO VFR. LAKE
EFFECT SNOWS WILL LIKELY BRING MVFR/IFR RESTRICTIONS TO RME SUNDAY
NIGHT AND MONDAY WITH SYR RIGHT ON THE EDGE WITH SOME OCCASIONAL
MVFR RESTRICTIONS POSSIBLE. MONDAY NIGHT WILL FEATURE BRIEF
IMPROVEMENT TO VFR THROUGHOUT THE AREA. ANOTHER WEATHER SYSTEM
WILL MOVE IN FOR TUESDAY AND PERHAPS LASTING INTO WEDNESDAY WITH
MVFR/IFR RESTRICTIONS POSSIBLE IN SNOW...AND PERHAPS A WINTERY
MIX.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT
     FOR PAZ038>040-043-044-047-048-072.
NY...WIND ADVISORY FROM 10 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT
     FOR NYZ009-015>018-022>025-036-037-044>046-055>057-062.
     LAKE EFFECT SNOW WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
     MORNING FOR NYZ009.

&&

SYNOPSIS...JML
NEAR TERM...JML
SHORT TERM...JML
LONG TERM...DGM
AVIATION...DGM/MLJ
Hazardous weather outlook, Feb 9, 3:16 AM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 AM EST SAT FEB 9 2008

NYZ015>017-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-
072-100830-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
316 AM EST SAT FEB 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ARCTIC FRONT WILL CROSS THE AREA SUNDAY MORNING BRINGING VERY
GUSTY WINDS. BY AFTERNOON, SUSTAINED WINDS OF 20 TO 30 MPH WITH
GUSTS AROUND 45 MPH ARE LIKELY. A WIND ADVISORY MAY BE NEEDED.

SUNDAY NIGHT AND MONDAY MORNING, A COMBINATION OF COLD
TEMPERATURES AND WINDY CONDITIONS MAY PRODUCE VERY LOW WIND CHILL
TEMPERATURES.

ANOTHER SYSTEM IMPACTING THE AREA TUESDAY THROUGH WEDNESDAY WILL
BRING A WINTRY MIX TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-018-036-037-100830-
NORTHERN ONEIDA-ONONDAGA-MADISON-SOUTHERN ONEIDA-
316 AM EST SAT FEB 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ARCTIC FRONT WILL CROSS THE AREA SUNDAY MORNING BRINGING VERY
GUSTY WINDS. BY AFTERNOON, SUSTAINED WINDS OF 20 TO 30 MPH WITH
GUSTS AROUND 45 MPH ARE LIKELY. A WIND ADVISORY MAY BE NEEDED.

SUNDAY NIGHT AND MONDAY MORNING, A COMBINATION OF COLD
TEMPERATURES AND WINDY CONDITIONS MAY PRODUCE VERY LOW WIND CHILL
TEMPERATURES.

LAKE EFFECT SNOW IS LIKELY SUNDAY AFTERNOON THROUGH MONDAY.
A LAKE EFFECT SNOW WATCH OR ADVISORY MAY BE NEEDED FOR SNOW
ACCUMULATIONS.

ANOTHER SYSTEM IMPACTING THE AREA TUESDAY THROUGH WEDNESDAY WILL
BRING A WINTRY MIX TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 3:46 PM ESTLake Effect Snow WatchBGMOneida12 hr

Nearby

Wind Advisories in New York, 2008Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.